| Model Number |
PCS-300-US |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being sent as part of a service record retrospective review that was self identified by haemonetics.The following parts were sent to customer biomed for repair: mtr cont pc board assy, mcs+.The suspect device/part was not returned to haemonetics, without physical sample provided for evaluation, the root cause cannot be determined.
Event or Problem Description
Haemonetics was notified that a customer reported "need motor control board (36823-00), as c/f won't spin & board is also burnt.Swapping helps." there was no donor involvement.